# SDR DHL2002806534

- Difficulty date: July 17, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SHOWS SPOT OF CORROSION AT STA XW257.  REMOVED CORROSION ON RT WING L/E, FOUND OUT LIMITS IAW SRM 57-2-0 PG 16.  TRIMMED OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW EO DHL 020615 , ED3091, EO SEMAN 2002678.
